# SDR 9JLA2012073103534

- Difficulty date: July 13, 2012
- Submitted: July 31, 2012
- Operation: Air carrier
- Aircraft: N553BW
- Make and model: Raythn HAWKER800XP
- Aircraft serial: 258297
- Aircraft time: 10,791 hours, 6,729 cycles
- Engine: Garrtt TFE7315BR
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: 170312
- Part serial: 1596
- Condition: Defective
- Location: Airlfow
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED THAT DURING THE POST FLIGHT CHECKS, THE STALL CHANNEL 1 AND 2 WILL NOT IDENT. TROUBLESHOOTING IDENTIFIED THE F3 FUSE AS BEING OPEN BECAUSE OF HIGH RESISTANCE IN THE RT AIRFLOW SENSOR PN 1703-12, SN 1569. THE AIRFLOW SENSOR AND THE FUSE WERE REPLACED. FUNCTIONAL CHECKS WERE SATISFACTORY.
